Acne (Zits): Skin problems that cause pimples
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Hi! I'm 37 and have been on Lyrica for two months. My face is breaking out in acne really bad. It wouldn't be terrible if they were small but there huge!!! Does anyone have any suggestions of what I can do?
Last year I was diagnosed with AIDS, not HIV. Just last week my doctor told me that my AIDS turned back into HIV. At this rate my doctor tells me my HIV will go away completely and I'll have perfect health. Don't get me wrong I'm thankful and everything, but what the heck is happening to me? How did I beat AIDS and how come my HIV is going away? Please help me figure this mystery out.
I am 12 years post total hysterectomy. I used essential oils to help balance my hormones prior to going on hormone therapy 9 weeks ago which I am using the pellets in my hip and take extra progesterone at night because my second set of labs said I needed more. I should have done this years ago but when it happens slowly you start to have a new normal and don't realize how bad you get until one day you can't take it anymore. Now I'm wigging out with all these symptoms and want to know if I just need to continue through this because they will go away when my hormones level out. My hormone levels were almost 0, not exaggerating. Estrogen, progesterone, testosterone and thyroid. We started treating the thyroid first thinking it was the one that created all my sleep problems and more but now I'm reading that when your progesterone is low your estrogen tries to balance out and those effect your thyroid. It's all connected. I'm also wondering if going to a specialist verses my regular doctor would be smart because they might have known all of this in the first place and might save me troubles down the road. It's just all so expensive.
Hi, I'm a 25 year old student and I have recently been diagnosed with ADHD (previously ADD) for which I'm on Methylphenidate. I also have chronic dandruff, which has between exaggerated due to my ADHD as I scratch it more than a non-ADDer would. The repeated scratching has lead to a condition called as Lichen Simplex Chronicus, in which repeated trauma of scratching causes flakes which cause further discomfort and scratching, blackening, and thickening of skin. I'm facing exams and the whole thing causes lot of distress for me. I also had acne, which have been cured now, but they reflect my overall oily skin type. Also, I have dust allery and DNS which hause frequent sneezing, post nasal drip and chronic pharyngitis. I had a bad childhood as my parents, both ADDers, had lot of conflicts and I was victimised a lot being the youngest and most vulnerable of the family. My best friend who was the only person i could talk to died in 2013 and i cant hace a single day i didnt miss her, I'm currently single, very lonely, worried and scared. Please help me, even if not medically, sharing your own coping mechanisms with me here will help me a lot. Love, Tyler.
More questions for: Zits
so this acne is on one side of my face my on my jawline. they keep forming , i had been off the medicine for a while and just started taking it about 3 weeks ago, it did clear up the last time but this is awful and embarrasing, they are under the skin acne and huge. smh help!!!
Hi im writing to say in 2015 i had neck surgery prior to this i went to a dr that really did not seem to care he put me on norco 325 and i recall i started getting skin issues pretty quick ,the dr blew it off , my. cyst acne was absolutely horrific, my face is now so scarred i dont like to be around people because they stare ,i. wont. take pictures . I quite taking the meds anymore , i still get them and. its been a good 8 monthes. Just sucks!!! I used to be pretty
Hi, I started taking narco 7/325 about a year Ago I recently switched doctors and he started me on 10/325 and since I have had the worst acne of my life I am 28 years old and have never experienced acne this severe I mentioned to doctor I believed the new medicine was causing my acne problem he brush it off and said the two aren't related.
More reviews for: Zits
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.